# SDR IPXA2016060504228

- Difficulty date: May 15, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 69,811 hours, 13,824 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74471
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, MAIN CABIN SUBFLOOR CENTER WING UPPER SKIN CORRODED BS XCW-30 TO -36 ALONG S15.  REPAIRED NOTED CORROSION IAW EA 011-5730-01-A6266, REV. IR AND EO MD11-5730-60881-A.
